| Model Number |
HexaVue IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported the monitor to their hexavue ip custom room rack had "no image" during a patient procedure, resulting in a procedure delay.No report of injury.
Additional Manufacturer Narrative
Investigation in progress.A follow-up report will be submitted when additional information becomes available.